CSpace
A Grobner basis criterion for birational equivalence of affine varieties
Tang, LZ
1998
Source PublicationJOURNAL OF PURE AND APPLIED ALGEBRA
ISSN0022-4049
Volume123Issue:1-3Pages:275-283
AbstractThis paper presents a Grobner basis criterion to determine whether a given rational map of two affine varieties is birational and if so, to compute the inverse. Also, with the help of Grobner basis, we can compute the image of any rational map between two affine varieties. (C) 1998 Elsevier Science B.V.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000071645400010
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13923
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Tang, LZ. A Grobner basis criterion for birational equivalence of affine varieties[J]. JOURNAL OF PURE AND APPLIED ALGEBRA,1998,123(1-3):275-283.
APA Tang, LZ.(1998).A Grobner basis criterion for birational equivalence of affine varieties.JOURNAL OF PURE AND APPLIED ALGEBRA,123(1-3),275-283.
MLA Tang, LZ."A Grobner basis criterion for birational equivalence of affine varieties".JOURNAL OF PURE AND APPLIED ALGEBRA 123.1-3(1998):275-283.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang, LZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang, LZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang, LZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.